# SDR 2004F00422

- Difficulty date: August 26, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N440AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 440
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1588013
- Condition: Cracked
- Location: Cockpit
- Part time: 3,747 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, H

## Discrepancy

DURING CRUISING, THE CAPTAIN WINDSHIELD CRACKED.  REPLACED CAPTAIN WINDSHIELD ASSEMBLY.  (M)
